Paper:GlaubermanZJ

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
A characteristic subgroup of a p-stable group by George Isaac Glauberman, , Volume 20, Page 1101 - 1135(Year 1968):

Title of the paper: A characteristic subgroup of a p-stable group

Author: George Isaac Glauberman (Find other works by this author)

Year of publication: 1968
MSC Primary Classification: 20.25
Journal of publication: ,Volume 20, 1101 - 1135
MathReviews number: 0230807 (Mathscinet page) (More information on MathReviews numbers)